MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 3 CEM; KNEE FEMORAL
Model Number 1504-40-103
Medical Device Problem Codes Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for patellar clunk syndrome or tendonosis quadriceps event is not serious and is considered moderate there is a remote possibility the event is related to the device and probably related to the procedure.Date of implantation: (b)(6) 2018; date of event (onset): (b)(6) 2019; (left knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS FEMORAL LT SZ 3 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9739016
Report Number1818910-2020-05616
Device Sequence Number19433385
Product Code JWH
UDI-Device Identifier10603295042167
UDI-Public10603295042167
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-40-103
Device Catalogue Number150440103
Device Lot NumberHN0834
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS RP INSRT SZ 3 16MM; ATTUNE POS FEM AUG SZ 3 4MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL STEM
Patient Age46 YR
Patient Weight110